# SDR SWIA201744057

- Difficulty date: November 21, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 37,343 hours, 23,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING IS CHAFED. (C-CHECK) REMOVED AND REPLACED SERVICE DOOR HANDLE HOUSING IAW SRM. OPS CHECKED GOOD.
